# SDR K11A2021020200041

- Difficulty date: February 2, 2021
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N730CK
- Make and model: Boeing 737-400
- Aircraft serial: 26437
- Aircraft time: 59,745 hours, 30,911 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS3
- Part serial: 25380
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE  FOUND LEFT HAND EMERGENCY LIGHT INOP.  CORRECTIVE ACTION & OTHER PERTINENT INFORMATION: FOUND SHORTED WIRE & CORRECTED AT R1 DOOR IAW SWPM 20-30-12, R&R BATTERY PACK IAW B737 AMM  33-51-51, OPS CHECK GOOD
